# SDR REXA2014032100034

- Difficulty date: March 17, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 15,787 hours, 15,154 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR LOWER CAP AT WS 143 IS GOUGED AT AFT EDGE 0.5 INCHES X 0.125 INCHES X 0.115 INCHES DEEP.  REPAIRED IAW REO 601R57-21-2139.
